# SDR ABXA020330

- Difficulty date: November 11, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 56,385 hours, 59,105 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 59203311
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 END FITTING BETWEEN F.S. 579 AND 596 CRACKED ON BOTH VERTICAL FLANGES. REPLACED END FITTINGS IAW DC-9 SRM.
